# SDR AALA20100520TUL07

- Difficulty date: May 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 5 CORROSION REMOVAL IS OUT OF LIMITS AT STATION 235.  TREATED, PRIMED AND INSTALLED SERVICEABLE PLUG AT STATION 235 PER SRM 53-05-00.
